# SDR DALA2015042102835

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 55,538 hours, 10,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 284
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 1819, FWD GALLEY AREA FLOOR SUPPORT MAIN SILL FOUND CORROSION AT STA 284 AND RBL 82.5.  THE MAIN SILL CORROSION REMOVED AND THE REWORKED AREA ORIGINAL THICKNESS IS 0.071".  THE DEPTH OF CLEANUP IS 0.031", .0.031",  0.071" 10 PERCENT.  CORROSION WAS OUT OF ALLOWABLE DAMAGE IAW SRM 53-00-15, FIG 101.  R & R THE DAMAGED SPLASH GUARD IAW SRM 51-40-02.  1908017.
